# SDR SWAA2022010643247

- Difficulty date: November 13, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193D HAS CRACKS AT 8 EACH AFT EDGE FASTENER HOLES. REPAIR THE PANEL PER SRM 53-40-70 OR CONTACT ENGINEERING VIA TSR FOR INSTRUCTIONS. REF CARD 5351-I-14642-NG; AD 2020-03-10 (CONTINUED BELOW)8-108 ; AFTER REPAIR IS COMPLETED SIGN OFF STEP 17 OF REF CARD. / [01] TAPERED SAND AROUND THE HOLES TO REMOVE THE DAMAGE. PERFORMED DRY OUT FOR 24 HOURS; NO WATER NOTE; THE REPAIR AREA IS FULLY DRY. REF SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-8 REPAIR 8 PARAGRAPH 4 B; AND D.; [02] VERIFIED STEP 1;  OK TO INSTALL REPAIR; [03] APPLIED REPAIR AT DAMAGED AREA ON PNL 193D ON AFT EDGE FASTENERS HOLE. REF B737-700 SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-8 PARAGRAPH 4.; [04] VERIFIED STEP 3.
